# SDR GTIA2019121984877

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 4,696 hours, 2,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK FOUND R2 AND L2 ASSIST BOTTLE LOW PRESSURE. -SESRVICED R1 ANS L2 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00.
